# SDR HEEA064678

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- System (JASC): 7120 · Engine Mount Section
- Part: Bipod Mount
- Part number: 407060111101
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MOUNT WILL NOT FIT ON AFT ENGINE MOUNT SUPPORT WITH LIP FROM BUSHING.
